Vol 4, No 1 (2012)

Progress in Applied Mathematics

DOI: http://dx.doi.org/10.3968%2Fi185

Progress in Applied Mathematics, Vol.4, No.1, July 31, 2012

Table of Contents

Articles

Mathematical Model of Dynamic Games of Imperfect Agency--Based on Conspiracy of SMEs and Bank Managers PDF
Yong JIANG, Ruijie XU 1-8
Risk Assessment in the Supply Chain Management Based on Fuzzy AHP Model PDF
Tao LI 9-13
European Option Pricing Formula Under Stochastic Interest Rate PDF
Haowen FANG 14-21
A Study on Causes of Errors of Enterprise R&D Statistics & Accounting Data PDF
Ping SHI, Chengliang ZHU, Yurong WANG 22-31
Second Triangular Hermite Spline Curves and Its Application PDF
Chunying LIU, Juncheng LI, Xing YU, Chun XIE, Wenbo DENG 32-36
The Study of the Fractional Brownian Motion Base 2-Index PDF
Xuewen XIA 37-43
The Convergence of Filters on Quantales and Its Hausdorffness PDF
Shaohui LIANG 43-52


Reminder

If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".


We only use the follwoing mailboxes to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
pam@cscanada.org
pam@cscanada.net

Copyright © 2010 Canadian Research & Development Center of Sciences and Cultures
Address: 758, 77e AV, Laval, Quebec, Canada H7V 4A8

Telephone: 1-514-558 6138
Http://www.cscanada.net
Http://www.cscanada.org
E-mail:office@cscanada.net office@cscanada.org caooc@hotmail.com